# SDR DALA2017051203858

- Difficulty date: May 8, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 5,874 hours, 2,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ROWS 1 AND 5 CEILING MOUNTED AISLE EMERGENCY LIGHTS MISSING LENSES, MAINTENANCE INSTALLED 2 EACH LENS PER AMM 33-51.  OP CHECKS GOOD.
